Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 116, Number 1, Pages 9–11 (Mi dan22306)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the theory of optimal processes in linear systems

R. V. Gamkrelidze

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (399 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 04.04.1957

Citation: R. V. Gamkrelidze, “On the theory of optimal processes in linear systems”, Dokl. Akad. Nauk SSSR, 116:1 (1957), 9–11

Citation in format AMSBIB
\Bibitem{Gam57}
\by R.~V.~Gamkrelidze
\paper On the theory of optimal processes in linear systems
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 116
\issue 1
\pages 9--11
\mathnet{http://mi.mathnet.ru/dan22306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0094500}
\zmath{https://zbmath.org/?q=an:0080.07001}


Linking options:
  • http://mi.mathnet.ru/eng/dan22306
  • http://mi.mathnet.ru/eng/dan/v116/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Boltyanskii, “The method of tents in the theory of extremal problems”, Russian Math. Surveys, 30:3 (1975), 1–54  mathnet  crossref  mathscinet  zmath
    2. N. V. Balashevich, R. Gabasov, F. M. Kirillova, “Numerical methods for open-loop and closed-loop optimization of linear control systems”, Comput. Math. Math. Phys., 40:6 (2000), 799–819  mathnet  mathscinet  zmath
  • Number of views:
    This page:106
    Full text:54

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021